Posted by Spriggy on March 5, 2005, at 13:03:43
In reply to Re: Does Norepinephrine cause anxiety?, posted by sabre on March 5, 2005, at 12:53:41
I know I had a hard time with anxiety (but it was a "different" anxiety) on wellbutrin but I also have anxiety on any SSRi's as well.
The anxiety felt different in nature.
With the Wellbutrin, I could not sleep-- I mean I literally went 4 days with NO sleep. I felt like I couldn't sit still. I would pace the floor. I almost became agraphobic I was so anxious and panicky.
But with the SSRI's, I felt a more internal resltness and very uncomfortable in my own skin feeling. It was almost a more anxiety of the mind than the body(which wellbutrin produced).
With the SSRI's, I wanted OUT of my own skin, which is why I think I became suicidal. I could not feel comfortable in my own body/mind.
I felt more insane on SSRI's than I did on Wellbutrin. Wellbutrin felt like speed to me.